# SDR USAA2010092792103

- Difficulty date: September 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 32,409 hours, 13,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 2082
- Condition: Defective
- Location: Ac Bay
- Part time: 32,427 hours, 13,033 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 622 - LAS - BURNING SMELL - ON TAKEOFF WITH FLEX POWER SET, CREW NOTICED AN ACRID BURNING SMELL WITH LIGHT HAZE OF SMOKE.  AFTER LIFT OFF, A LOW GRINDING NOISE WAS ALSO NOTICED UNTIL AFTER FLAP RETRACTION WHICH RETURNED FOR A SHORT TIME ON DESCENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR CYCLE MACHINE IAW AIRBUS MAINTENANCE MANUAL 21-52-21.
